Alert archive / Louisiana / Flash Flood Warnings in 2020
Flash Flood Warning 43, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 9, 2020, 8:04 PM CDT for 8 parishes in Louisiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2020, 8:04 PM CDT (01:04 UTC)
- Expired
- Oct 10, 2020, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Considerable
- Flood severity
- None
Counties Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 61 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 8:09 PM CDT | FLASH FLOOD | 4 Sse Esler Regional Ai, LA | STREET/ROAD FLOODING. STREET/ROAD CLOSURE. VEHICLES STRANDED. |
| Oct 9, 10:22 PM CDT | FLASH FLOOD | Alexandria, LA | ROADS IMPASSABLE WITH VEHICLES STALLED. |
| Oct 9, 11:23 PM CDT | FLASH FLOOD | Pine Prairie, LA | FLOODING / WHITECAPS IN A RESIDENTIAL AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408
WGUS54 KLCH 100104
FFWLCH
LAC001-003-009-039-055-079-097-115-100700-
/O.NEW.KLCH.FF.W.0043.201010T0104Z-201010T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
804 PM CDT Fri Oct 9 2020
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Avoyelles Parish in central Louisiana...
Evangeline Parish in central Louisiana...
Rapides Parish in central Louisiana...
St. Landry Parish in central Louisiana...
Northern Lafayette Parish in south central Louisiana...
Northeastern Acadia Parish in southwestern Louisiana...
Northeastern Allen Parish in southwestern Louisiana...
Eastern Vernon Parish in west central Louisiana...
* Until 200 AM CDT.
* At 804 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 4 and 8 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Lafayette, Alexandria, Opelousas, Pineville, Scott, Rayne,
Carencro, Ville Platte, Marksville, Church Point, Bunkie, Mamou,
Simmesport, Glenmora, Leonville, Boyce, Moreauville, Cheneyville,
Elizabeth and Turkey Creek.
Additional rainfall amounts of 3 to 7 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3142 9286 3152 9272 3139 9266 3147 9216
3132 9208 3132 9200 3123 9199 3123 9192
3130 9191 3120 9169 3030 9199 3019 9209
3015 9227 3046 9227 3059 9236 3064 9248
3062 9258 3088 9262 3088 9314 3113 9309
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Brazzell2 follow-up statements
348
WGUS74 KLCH 100209
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
909 PM CDT Fri Oct 9 2020
LAC001-003-009-039-055-079-097-115-100700-
/O.CON.KLCH.FF.W.0043.000000T0000Z-201010T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Acadia LA-Allen LA-Avoyelles LA-Evangeline LA-Lafayette LA-Rapides
LA-St. Landry LA-Vernon LA-
909 PM CDT Fri Oct 9 2020
...FLASH FLOOD EMERGENCY FOR NORTHERN EVANGELINE AND SOUTHERN
RAPIDES PARISHES...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT SATURDAY FOR
AVOYELLES, EVANGELINE, RAPIDES, ST. LANDRY, NORTHERN LAFAYETTE,
NORTHEASTERN ACADIA, NORTHEASTERN ALLEN AND EASTERN VERNON
PARISHES...
At 909 PM CDT, Doppler radar indicated heavy rain across the warned
area. Between 5 and 11 inches of rain have fallen. Flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for Northern Evangeline and Southern
Rapides Parishes. This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
Lafayette, Alexandria, Opelousas, Pineville, Scott, Rayne,
Carencro, Ville Platte, Marksville, Church Point, Bunkie, Mamou,
Simmesport, Glenmora, Leonville, Boyce, Moreauville, Cheneyville,
Elizabeth and Turkey Creek.
Additional rainfall amounts of 3 to 6 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
&&
LAT...LON 3142 9286 3152 9272 3139 9266 3147 9216
3132 9208 3132 9200 3123 9199 3123 9192
3130 9191 3120 9169 3030 9199 3019 9209
3015 9227 3046 9227 3059 9236 3064 9248
3062 9258 3088 9262 3088 9314 3113 9309
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Brazzell503
WGUS74 KLCH 100353
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
1053 PM CDT Fri Oct 9 2020
LAC001-003-009-039-055-079-097-115-100700-
/O.CON.KLCH.FF.W.0043.000000T0000Z-201010T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Acadia LA-Allen LA-Avoyelles LA-Evangeline LA-Lafayette LA-Rapides
LA-St. Landry LA-Vernon LA-
1053 PM CDT Fri Oct 9 2020
...FLASH FLOOD EMERGENCY FOR NORTHERN EVANGELINE AND RAPIDES
PARISHES...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT SATURDAY FOR
AVOYELLES, EVANGELINE, RAPIDES, ST. LANDRY, NORTHERN LAFAYETTE,
NORTHEASTERN ACADIA, NORTHEASTERN ALLEN AND EASTERN VERNON
PARISHES...
At 1053 PM CDT, Doppler radar indicated heavy rain across the warned
area. Between 6 and 12 inches of rain have fallen. Flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for Northern Evangeline and Rapides
Parishes. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
Lafayette, Alexandria, Opelousas, Pineville, Scott, Rayne,
Carencro, Ville Platte, Marksville, Church Point, Bunkie, Mamou,
Simmesport, Glenmora, Leonville, Boyce, Moreauville, Cheneyville,
Elizabeth and Turkey Creek.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
&&
LAT...LON 3142 9286 3152 9272 3139 9266 3147 9216
3132 9208 3132 9200 3123 9199 3123 9192
3130 9191 3120 9169 3030 9199 3019 9209
3015 9227 3046 9227 3059 9236 3064 9248
3062 9258 3088 9262 3088 9314 3113 9309
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 9, 7:05 PM CDT, 59 minutes earlier.
Area forecast discussion, Oct 9, 7:05 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
705 PM CDT Fri Oct 9 2020
.DISCUSSION...
For the 10/00Z TAF Issuance.
&&
.AVIATION...
Hurricane Delta will continue to move north-northeast across the
forecast area. Winds will gradually decrease by 10/06Z then
further decrease overnight. Rains will also gradually end
overnight with ceilings increasing.
Rua
&&
.PREV DISCUSSION... /issued 425 PM CDT Fri Oct 9 2020/
DISCUSSION...
Hurricane Delta continues its steady NNE march this afternoon
with landfall imminent along the eastern Cameron Parish coast,
between Rutherford Beach and Grand Chenier. Tropical storm
conditions have already been affecting SE TX/SW LA for several
hours, and hurricane conditions aren't too far behind. No changes
are being made to the wind related hazards at this time.
Rainfall amounts between 3 and 6 inches have already fallen across
SW LA and SE TX, and a broad swath of 6 to 10 inch rainfall
totals are expected through tonight along and generally just N/NW
of the center track from SW to Central LA, with amounts decreasing
to 1 to 2 inches across the lower atchafalaya to the east and to
the west across interior SE TX.
The storm is expected to continue steadily off toward the NE
tonight, exiting the area by early SAT morning. Some lingering
rains will continue across parts of east central LA in the
morning, but the rest of the area will begin the day dry and stay
that way.
Shortwave ridging sliding east across the area in the wake of
departing Delta will yield a warming trend SAT and SUN, with highs
SUN in the upper 80s areawide and nearing 90 across interior SE
TX.
The extended portion of the forecast looks dry at the moment as
sfc high pressure/weak ridging aloft develop behind the departing
Delta. A quick moving nrn stream shortwave is progged to pull a
sfc cold front across the area on Tuesday. Forecast soundings
indicate a general lack of moisture to work with thus expect a dry
fropa. After another brief round of high pressure sfc/aloft,
another trof passage will usher in another dry frontal passage.
13/25
MARINE...
The eye of Hurricane Delta will continue to make landfall over
eastern Cameron Parish through the next couple of hours.
Extremely dangerous hurricane conditions are expected to continue
while the storm passes. Winds will continue to result in excessive
wave heights and rough seas. Hurricane Delta will continue to
move to the northeast as it progresses inland. Conditions are
expected to improve over the weekend as the storm weakens and
moves quickly off to the northeast.
50
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 67 78 65 87 / 100 80 20 0
LCH 69 83 68 86 / 100 40 10 0
LFT 71 82 69 87 / 100 50 10 10
BPT 66 85 68 87 / 90 20 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Storm Surge Warning for LAZ042-043-052>055-073-074.
Hurricane Warning for LAZ027>033-041>045-052>055-073-074.
Flash Flood Watch until 7 AM CDT Saturday for LAZ027>033-041>045-
052>055-073-074.
TX...Hurricane Warning for TXZ215.
Flash Flood Watch until 7 AM CDT Saturday for TXZ215-216-259>262.
Tropical Storm Warning for TXZ201-216-259>262.
GM...Hurricane Warning for GMZ430-432-435-450-452-455-470-472-475.
&&
AVIATION...07Hazardous weather outlook, Oct 9, 4:37 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 437 PM CDT Fri Oct 9 2020 TXZ216-259>262-102145- Orange-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 437 PM CDT Fri Oct 9 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Hurricane Delta will make landfall this evening bringing tropical storm force winds and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Impacts from Hurricane Delta will be ongoing through the morning with conditions improving by the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ042-043-052>055-073-074-TXZ215-102145- Jefferson Davis-Acadia-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson- 437 PM CDT Fri Oct 9 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>033-041-044-045-102145- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Lafayette-Upper St. Martin- 437 PM CDT Fri Oct 9 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and west central Louisiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ201-102145- Hardin- 437 PM CDT Fri Oct 9 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ180-102145- Tyler- 437 PM CDT Fri Oct 9 2020 This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Tonight. Locally heavy rain and gusty winds are possible today and tonight as hurricane Delta tracks to the east through Louisiana. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Conditions will improve Saturday as the storm weakens and pulls away to the northeast. No hazardous weather is expected Saturday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-102145- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 437 PM CDT Fri Oct 9 2020 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Conditions in the wake of hurricane Delta will begin to improve through the day although seas will remain elevated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 9, 5:59 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
559 PM CDT FRI OCT 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM STORM SURGE 3 SW CAMERON 29.77N 93.34W
10/09/2020 M5.52 FT CAMERON LA C-MAN STATION
THIS IS THE PEAK WATER LEVEL.
&&Local storm report, Oct 9, 6:03 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 PM CDT FRI OCT 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD MOSS BLUFF 30.30N 93.20W
10/09/2020 CALCASIEU LA PUBLIC
HOMES FLOODED
&&Local storm report, Oct 9, 6:24 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
624 PM CDT FRI OCT 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HURRICANE 1 WSW LAKE CHARLES REGI 30.12N 93.23W
10/08/2020 CALCASIEU LA ASOS
LAKE CHARLES AIRPORT ASOS REPORTS SUSTAINED WINDS OF 62
MPH GUST TO 95 MPH.
&&
MOGGEDLocal storm report, Oct 9, 6:49 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
649 PM CDT FRI OCT 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FLASH FLOOD 5 S FENTON 30.29N 92.91W
10/09/2020 JEFFERSON DAVIS LA PUBLIC
VIDEO OF FLOODING
&&Local storm report, Oct 9, 6:58 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
658 PM CDT FRI OCT 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HURRICANE 1 WSW LAKE CHARLES REGI 30.12N 93.23W
10/09/2020 CALCASIEU LA ASOS
LAKE CHARLES AIRPORT ASOS REPORTS SUSTAINED WINDS OF 62
MPH GUST TO 95 MPH.
&&
MOGGEDLocal storm report, Oct 9, 7:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
709 PM CDT FRI OCT 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM STORM SURGE FRESHWATER CITY 29.55N 92.31W
10/09/2020 M3.94 FT VERMILION LA C-MAN STATION
WATER ABOVE MHHW.
0100 PM STORM SURGE 3 SW CAMERON 29.77N 93.34W
10/09/2020 M3.49 FT CAMERON LA C-MAN STATION
WATER LEVEL ABOVE MHHW
0245 PM FLASH FLOOD 4 W HAYES 30.11N 92.99W
10/09/2020 CALCASIEU LA MESONET
WATER LEVEL GAGES INDICATES FLOODING.
0250 PM HURRICANE 5 SW SULPHUR 30.17N 93.41W
10/09/2020 CALCASIEU LA BROADCAST MEDIA
DOWNED POWERLINES ON DAVE DUGAS ROAD IN CARLYSS.
0306 PM STORM SURGE FRESHWATER CITY 29.55N 92.31W
10/09/2020 M5.30 FT VERMILION LA C-MAN STATION
MHHW
0312 PM STORM SURGE 3 SW CAMERON 29.77N 93.34W
10/09/2020 M4.42 FT CAMERON LA C-MAN STATION
MHHW
0353 PM HURRICANE SW SABINE PASS 29.73N 93.90W
10/09/2020 JEFFERSON TX BROADCAST MEDIA
KFDM WEATHER NET REPORT OF 74 MPH GUST.
0431 PM HURRICANE 3 ENE HACKBERRY 29.98N 93.39W
10/09/2020 CAMERON LA PUBLIC
POWER POLES DOWN.
0442 PM STORM SURGE 3 SW CAMERON 29.77N 93.34W
10/09/2020 M5.52 FT CAMERON LA C-MAN STATION
THIS IS THE PEAK WATER LEVEL.
0518 PM STORM SURGE FRESHWATER CITY 29.55N 92.31W
10/09/2020 M7.94 FT VERMILION LA C-MAN STATION
MHHW
0520 PM FLASH FLOOD 6 S LAKE CHARLES 30.12N 93.20W
10/09/2020 CALCASIEU LA MESONET
FLOODING OBSERVED AT SEVERAL LOCATIONS.
0527 PM FLASH FLOOD 2 N LAKE CHARLES 30.24N 93.20W
10/09/2020 CALCASIEU LA STORM CHASER
ROADS FLOODED
0538 PM HURRICANE 5 S LAKE CHARLES 30.14N 93.20W
10/09/2020 CALCASIEU LA ASOS
75 MPH REPORTED AT KLCH
0602 PM FLASH FLOOD MOSS BLUFF 30.30N 93.20W
10/09/2020 CALCASIEU LA PUBLIC
HOMES FLOODED
0611 PM HURRICANE 1 WSW LAKE CHARLES REGI 30.12N 93.23W
10/09/2020 CALCASIEU LA ASOS
LAKE CHARLES AIRPORT ASOS REPORTS SUSTAINED WINDS OF 62
MPH GUST TO 95 MPH.
0646 PM FLASH FLOOD 5 S FENTON 30.29N 92.91W
10/09/2020 JEFFERSON DAVIS LA PUBLIC
VIDEO OF FLOODING
&&
JRUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 7:02 PM CDT | Flash Flood Warning | LCH | Avoyelles, Rapides | 58 min |
| Oct 10, 12:50 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 12 hr |
| Oct 10, 1:46 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Lafayette, Rapides and 2 more | 12 hr |
| Oct 10, 4:25 AM CDT | Small Craft Advisory | LCH | 9 hr | |
| Oct 10, 4:26 AM CDT | Coastal Flood Advisory | LCH | Cameron | 9 hr |
| Oct 10, 4:31 AM CDT | Wind Advisory | LCH | Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 2 hr |
| Oct 10, 8:38 AM CDT | River Flood Warning | LCH | Beauregard, Rapides, Vernon | 58 days |
Nearby
Flash Flood Warnings in Louisiana, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.